# SDR UIEA2022062400655

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 94,172 hours, 14,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 65B10533356
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - TEE LOWER FACE OF FWD LOWER FRAME STA 1239.25 LBL 30 - RBL 30  REMOVED DAMAGE PART IAW SRM 51-40-02 REV 94. 2) INSTALL THE NEW PART IAW SRM 51-40-02 REV 94   DWG 651310533 SH21 REV D; 65B10533 SH24 REV C; 65B10533 SH26 REV A; 65B10533 SH28 REV C; 65B10533 SH29 REV C; 65B10533 SH27 REV A; 65B10533 SH31 REV-; 65B10533 SH19 REV C 3) CONDITION CHECK NORMAL AND JOB COMPLETED )
